Ask an expert
Question

20 Jul 2010

hormonal treatmnt
am 23yrs and hve been pleased on hormonal treatmnt such as calvit 500, D-tabs and estelles (patches) due to me not getting my periods.....since i started it been a month i got my periods at list twice in a month.......now my breast hve grown bigger and my nipples a are bit painfull............just want to knw wht does this mean? is it the side effects or wht......
Answer 346 views
Expert
Fertility expert
Fertility expert

01 Jan 0001

Dear Zan

As this is not a fertility related question I would suggest that you post it to Gynae Doc on the Heath 24 Website.

Answered by: Dr Y.M. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19294 votes
Vote